MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24686
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient experienced artificial arteriovenous fistula stenosis, and a procedure of autogenous arteriovenous fistula balloon dilation and angioplasty was performed.A 8.0 x60, 75cm gladiator elite balloon catheter was advanced for dilatation.However, during the procedure at 18 atmospheres, the balloon was broken.The procedure was completed with another of same device.There were no patient complications reported.Patient was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient experienced artificial arteriovenous fistula stenosis, and a procedure of autogenous arteriovenous fistula balloon dilation and angioplasty was performed.A 8.0 x60, 75cm gladiator elite balloon catheter was advanced for dilatation.However, during the procedure at 18 atmospheres, the balloon was broken.The procedure was completed with another of same device.There were no patient complications reported.Patient was stable.It was further reported that the target lesion was 78% stenosed, moderately tortuous and mildly calcified.The balloon material itself ruptured when it was inflated at 18 atmospheres for 30 seconds.The device was removed through the catheter.

Brand Name
GLADIATOR ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16587233
Report Number2124215-2023-13289
Device Sequence Number17317046
Product Code LIT
UDI-Device Identifier08714729809890
UDI-Public08714729809890
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model Number24686
Device Catalogue Number24686
Device Lot Number0027849803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight66 KG